Yes , I believe it makes your hair very dry, dark circles under your eyes and a grayish tint to your skin. I have heard so many times on hear (after people got clean) that others comment on their new glow. This is another reason to quit.
I read your post, Im here to tell you, yes these pills kill your hair, nails, and skin. They even take your teeth out! I am getting ready to post on here real soon. I been reading for days now, and no this is not my first time here, or my first time, trying to get, and stay off these *** pills. I feel sooooo crazy right now. But I just want to say, I know someone, that is so far gone on oxy's, and percocets, that, it has made her teeth fall out, and she is wondering why, and also has her hair falling out pretty bad. She always wonders why her hair wont grow. Her nails are in bad shape too. I dont have the heart to tell her that its the pills, and not taking care of herself. I know its the pills, becuz, the first time I got off the percs, I stayed off at least 8-9 months! Lord, it was the best thing in the world to me. I noticed how healthy my hair was, I was healthier period! I looked great, I was glowing, and just full of life, joy, and laughter. this is my 3-4 time trying to stop. i just dont know what is wrong with me. The way I feel now, is like.....Im not sure I can, or will get that good feeling back, I swear, Im sooo depressed.
I had 3 surgeries on my neck and 2 on my left shoulder. The pain clinic got me addicted to Oxy's and perks. I was on them for around 5 years. I have sense lost 7 teeth and my hair is very thin now on top nails brittle the whole 9 yards.. I put my wife and friends through hell.. I got to the point where I finally said.. I WANT MY LIFE BACK!! and took it back.. I found that to quit and stay quit You really have to want it or you won't do it. The oxy's will make you feel like your in more pain than you really are. I just stopped cold turkey and I was taking 80mgs 4x a day and perks for break through.. To quit like this I was so sick for 3 weeks but found taking a Valium 10mg made it posible for me to sleep at night.. and thanks to my wife I was able to do it.. from what I read.. it takes 6months for every year you are on them to get it completely out of your system.. then I quit smoking that was so easy compared to the oxy withdraws I never in my life had such bad muscle craps but got through it thanks to Valium.
If any of you are just starting out on OXY.. drop them and RUN!!! don't look backl find somthing else to get rid of the pain I did. I use my own will power which in the past I had very little of .. now I have been drug free from Oct, 10 2010
I have been taking Oxycodone instead Hydrocodone due to having surgery March 11, 2015. I can tell a difference, I don't need to take it as much as the Hydro. I only take one 5mg Oxy every 6 hours. It is for my pain that I have from my Crohn's Disease. But recently I have noticed an extreme amount of hair loss for the last month. I have been extremely stressed out, but I do not know if it is from the medicine or the stress. When I took Hydrocodone I did not notice hair loss, but I had been taking that for at least 1 1/2 years. I think that I will go back to taking only take my Tylenol, which I have been taking with the Oxy or when it is too early to take the Oxy.
Medicine(s) have side effects and they are different for everyone.I think you need to see another doctor about why you are taking Oxy and have a full medical exam. You are very young and need to have a long and bright future.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.